MAUDE Adverse Event Report: APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number THX-165-028
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6.Imdrf device code a150207 is being used to capture the reportable event of helix failure to remove.Imdrf impact code f2301 is being used to capture the reportable event of a snare used to remove the helix.
 
Event or Problem Description
It was reported to boston scientific corporation that a tissue helix was used with overstitch during a procedure on (b)(6) 2025.During the procedure, the helix became embedded in tissue.The procedure was completed by using a snare to remove the helix.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150207 is being used to capture the reportable event of helix failure to remove.Imdrf impact code f2301 is being used to capture the reportable event of a snare used to remove the helix.Block h11: device evaluation- the tissue helix was not returned; however, media analysis was completed.Pictures were provided by the customer where it can be observed the tissue helix outside the pouch, along with the device label information showing the batch and upn number.The reported event of helix failure to remove could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information, the most probable root cause selected is unable to exclude device problem, because there is not enough evidence to determine whether the helix failure to remove was due to the physician's technique during the procedure or was related to a device malfunction.For the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.
 
Event or Problem Description
It was reported to boston scientific corporation that a tissue helix was used in the stomach with overstitch during a procedure on (b)(6) 2025.During the procedure, the helix became embedded in tissue.The procedure was completed by using a snare to remove the helix.There was no patient complications reported as a result of this event.

Brand Name
TISSUE HELIX
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23519557
Report Number3005099803-2025-05884
Device Sequence Number9632800
Product Code OCW
UDI-Device Identifier20811955020685
UDI-Public(01)20811955020685(11)230509(17)260509(10)AF05546
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberTHX-165-028
Device Catalogue NumberTHX-165-028
Device Lot NumberAF05546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date02/05/2026
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown